Various Error Estimations for Several Newton–Cotes Quadrature Formulae in Terms of at Most First Derivative and Applications in Numerical Integration

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Alomari, MW (2014) Various Error Estimations for Several Newton–Cotes Quadrature Formulae in Terms of at Most First Derivative and Applications in Numerical Integration. Jordan Journal of Mathematics and Statistics, 7 (2). 89 - 108. ISSN 2075-7905

Item type Article
URI https://vuir.vu.edu.au/id/eprint/30437
Official URL http://journals.yu.edu.jo/jjms/Vol7No2Contents2014...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords error estimates; differentiable mappings; trapezoid inequality; mappings of bounded variation
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login